# SDR SWAA2021040756465

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z CHANEL AT ST 460 TO 480 ;LBL 23 HAVE SURFACE CORROSION AROUND 3 NUTPLATE (228-036)_WL 154 / REMOVED AND INSTALLED NEW 'Z' CHANNEL (SIDE PLATE) AT FWD CARGO LBL 23' FROM 396 TO STA 480+11' IAW B737-700 SRM 51-40-02-0G-0; 53-00-53-2R-5 AND DOCUMENT NUMBER 143A7500 (WL 154)
